# SDR N6WA20140613003

- Difficulty date: June 13, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 14,376 hours, 9,492 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION MSG INTERMITTENTLY IN FLIGHT.  DEFERRED PAX DOOR INDICATION SYS ON DMI IAW MEL 52-70-01 CAT C.
